# SDR 97UAL900306

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9063U
- Make and model: Boeing 737222
- Aircraft serial: 19944
- Engine: Pwa JT8D7B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 847-880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EVIDENCE OF CORROSION IN FUSELAGE SKIN UNDER AFT CARGO DOOR OPENING.  UPON REMOVAL OF DAMAGED OUTER SKIN SECTION, FOUND THAT CORROSION CONTINUED BETWEEN SKIN AND INNER DOUBLER (REF:  SRM 53-30-2, ITEMS 1 AND 15) UNDER DOOR OPENING AS WELL AS CIRCUMFERENTIALLY UPWARD ALONG AFT EDGE OF OPENING TO APPROXIMATE STR 20R.  CORROSION ALSO FOUND BETWEEN SKIN LAYERS OF FUSELAGE SKIN LAP AT STR 20R FROM STA 847 (AFT EDGE OF DOOR OPENING) TO STA 880.  SEPARATED SKIN LAYERS AS NECESSARY TO REMOVE CORROSION OF SKINS PER THE LIMITS OF SRM 53-30-1, FIG 1.  REMOVED CRACKED OUTER SKIN BELOW DOOR OPENING AND INSTALLED FILLER/DOUBLER REPAIR PER SRM 53-30-3.
